Xia, Y.Boukas, E.Shi, P.Zhang, J.2014-06-182014-06-182009Automatica, 2009; 45(6):1504-15090005-1098http://hdl.handle.net/2440/83528In this paper, the problems of stability and state feedback stabilization for a class of continuous-time singular hybrid systems are investigated. A new sufficient and necessary condition for a continuous-time singular hybrid system to be regular, impulse-free and stochastically stable is proposed in terms of a set of coupled strict linear matrix inequalities (LMIs). Moreover, a new sufficient and necessary condition is presented for the existence of the state feedback controller in terms of a set of coupled strict matrix inequalities. Finally, a numerical example is given to illustrate the effectiveness of the obtained theoretical results. © 2009 Elsevier Ltd. All rights reserved.enCopyright © 2009 Elsevier Ltd. All rights reserved.Stochastically stableLinear matrix inequality (LMI)Markovian jump systemsSingular systemsStability and stabilization of continuous-time singular hybrid systemsJournal article002012827810.1016/j.automatica.2009.02.0080002671995000202-s2.0-6734924470919550Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]